# SDR REXA200600099

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 14,907 hours, 13,479 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAILURE MESSAGE ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
